Extremum problems with certain constraints
Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 759-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_4_a0,
author = {A. Ya. Dubovitskii and A. A. Milyutin},
title = {Extremum problems with certain constraints},
journal = {Doklady Akademii Nauk},
pages = {759--762},
year = {1963},
volume = {149},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a0/}
}
A. Ya. Dubovitskii; A. A. Milyutin. Extremum problems with certain constraints. Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 759-762. http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a0/